# SDR R61A201510270764

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 4,882 hours, 3,386 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT AND RT BRAKE FAIL AND BRAKE CONTROL FAULT.  MAINTENANCE PERFORMED SNL 170-32-0025 AND POWER RESET IAW AMM AND MESSAGES CLEARED.  ACFT IS GOOD FOR SERVICE.
